# SDR R61A201904080464

- Difficulty date: April 8, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAJOR*****WHILE AC WAS IN FOR HEAVY CHECK FOUND LT WING LOWER SKIN LE SUSPECTED CRACK BETWEEN SLATS 3 & 4 APPROX 4 INCHES IB OF RIB 20. MX PERFORMED A TEMP REPAIR OF LT WING LOWER LE SKIN PN 170-01424-003 APPROX 4 INCHES IB OF RIB 20. IAW ETD2019-170-049641-A. SEE NRC 4000427-5000-0006 FOR WORK PERFORMED. *****MAJOR*****
